# SDR AALA202305187687

- Difficulty date: May 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 59,138 hours, 35,729 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. **SUPPLEMENTAL REPORT FOR AALA202305127687: MAINTENANCE PERFORMED A FUNCTIONAL CHECK OF THE FORWARD LAVATORY DOOR AND COULD NOT DUPLICATE THE DISCREPANCY. NO FURTHER DISCREPANCIES WERE FOUND. ** (CLOSED)
